# SDR SWAA2021091516788

- Difficulty date: September 11, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,702 hours, 35,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY DOOR ASSIST HANDLE CAME OFF ; / [01] RESECURED HANDLE PER SIP
